# SDR CA190507011

- Difficulty date: May 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 9,333 hours
- Engine: Pwa PW535A
- System (JASC): 2120 · Air Distribution System
- Part: Elbow
- Part number: 65155216
- Condition: Detached
- Location: Ram Air Duct
- Part time: 8,718 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE AT FL390 AN ACM (AIR CYCLE MACHINE) OVERHEAT ANNUNCIATION FOLLOWED BY AND EMERG PRESS ANNUNCIATION OCCURRED. CREW FOLLOWED THE ABNORMAL CHECK LIST AND RETURNED TO HOME BASE. THERE WAS NO LOSS OF CABIN PRESSURE JUST THE NOISE OF THE EMERGENCY PRESSURIZATION AUTOMATICALLY ACTIVATING AS IT SHOULD WHEN THE ACM OVERHEAT TRIGGERS.  MAINTENANCE INVESTIGATION FOUND THE COLD AIR LOW PRESSURE RAM AIR DUCT THAT DIRECTS AIR OVER THE ACM HAD DETACHED AT THE JOINT BETWEEN THE 6515521-6 ELBOW ASSY AND THE 6515429-27 DUCT CAUSING A LOSS OF COOLING AIR TO THE ACM.   THE CESSNA C560 MAINTENANCE PROGRAM DOES NOT INCLUDE A SPECIFIC OR GENERAL INSPECTION OF THE RAM AIR DUCT. A SPECIFIC INSPECTION OF THE RAM AIR DUCT CONNECTIONS TO BE DONE AT THE PHASE 5 INSPECTION (EVERY 1200HRS OR 3 YEARS) WILL BE INCORPORATED INTO THE AIRCRAFT`S MAINTENANCE PROGRAM. (TC# 20190507011)
